# SDR DALA2024100409698

- Difficulty date: October 2, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 93,543 hours, 16,513 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1815 DOOR 3R EXIT SIGN HAS FALLEN OUT OF PLACE. CORRECTIVE ACTION: RESECURED 3R EXIT SIGN AS REQUIRED PER B767-400 AMM 33-51 A/C OK FOR SVC (6394512)
